Fully modified estimation with cross-equation restrictions
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Moon, Hyungsik R., 1999. "A note on fully-modified estimation of seemingly unrelated regressions models with integrated regressors," Economics Letters, Elsevier, vol. 65(1), pages 25-31, October.
- Peter C.B. Phillips, 1988.
"Optimal Inference in Cointegrated Systems,"
Cowles Foundation Discussion Papers
866R, Cowles Foundation for Research in Economics, Yale University, revised Aug 1989.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:74:y:2002:i:2:p:257-263. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.